MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO TEMP THERAPY PAD BOX OF10; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO TEMP THERAPY PAD BOX OF10; PACK, HOT OR COLD, WATER CIRCULATING
Catalog Number 8002062026
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the temperature therapy pad is leaking.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
A specific cause could not be determined as the product was not available for evaluation, however, previous investigations and the labeling review have shown that a likely cause is the blanket coming into contact with a sharp object.The device was not returned for evaluation.
 
Event or Problem Description

Brand Name
TEMP THERAPY PAD BOX OF10
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7365081
Report Number0001831750-2018-00156
Device Sequence Number61462
Product Code ILO
UDI-Device Identifier07613327261318
UDI-Public07613327261318
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8002062026
Device Lot NumberUNKNOWN2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1